Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 77, NWS Pueblo, CO

June 1, 2024Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 1, 2024, 6:30 PM MDT for Baca County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2024, 6:30 PM MDT (00:30 UTC)
Expired
Jun 1, 2024, 6:57 PM MDT
In force
27 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Baca County, CO

The radar

The Pueblo radar (KPUX), 206 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:00 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2024-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2024-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1507 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1997 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted.

218 
WUUS55 KPUB 020030
SVRPUB
COC009-020115-
/O.NEW.KPUB.SV.W.0077.240602T0030Z-240602T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
630 PM MDT Sat Jun 1 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Baca County in southeastern Colorado...

* Until 715 PM MDT.

* At 629 PM MDT, a severe thunderstorm was located 7 miles southwest
  of Campo, or 24 miles northwest of Boise City, moving northeast at
  35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10277 3705 10285 3736 10240 3717 10215
      3699 10262
TIME...MOT...LOC 0029Z 236DEG 31KT 3705 10269 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
2 follow-up statements
645 
WWUS55 KPUB 020048
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
648 PM MDT Sat Jun 1 2024

COC009-020115-
/O.CON.KPUB.SV.W.0077.000000T0000Z-240602T0115Z/
Baca CO-
648 PM MDT Sat Jun 1 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

At 648 PM MDT, a severe thunderstorm was located near Campo, or 19
miles south of Springfield, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Campo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3704 10272 3713 10274 3736 10240 3717 10215
      3699 10262
TIME...MOT...LOC 0048Z 236DEG 31KT 3714 10252 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PS
151 
WWUS55 KPUB 020057
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
657 PM MDT Sat Jun 1 2024

COC009-020107-
/O.CAN.KPUB.SV.W.0077.000000T0000Z-240602T0115Z/
Baca CO-
657 PM MDT Sat Jun 1 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BACA COUNTY IS
CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, small hail and
gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3704 10272 3713 10274 3736 10240 3717 10215
      3699 10262
TIME...MOT...LOC 0055Z 236DEG 31KT 3719 10243 

$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:42 PM MDT, 48 minutes earlier. Its key messages:

  • Strong to severe thunderstorms to linger across the eastern plains this evening until around 9 PM.
  • Warmer and drier weather conditions remain on tap into the middle of work week with a slow increase in precipitation chances into next weekend.
Area forecast discussion, Jun 1, 5:42 PM MDT, 48 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
542 PM MDT Sat Jun 1 2024

.KEY MESSAGES...

- Strong to severe thunderstorms to linger across the eastern
  plains this evening until around 9 PM.

- Warmer and drier weather conditions remain on tap into the
  middle of work week with a slow increase in precipitation
  chances into next weekend.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 301 PM MDT Sat Jun 1 2024

Currently...Broad upper trough was gradually moving across the
western US. Isolated convection has fired over the Pikes Peak region
as well as the Raton Mesa this afternoon, producing radar-indicated
hail up to around 3/4 inch in diameter as well as occasional
lightning. Temps have warmed into the 70s for the high valleys, and
mid 70s to mid 80s across the plains. Convection is slowly drifting
to the east, and moving into more moisture rich air.

Tonight...All roads point to a somewhat busy evening, with 0-6KM
bulk shear at 40-45 kts and CAPE at 1500-2500 j/kg for much of the
plains. SPC has kept much of the plains in a Slight box for severe
weather, and a Severe Thunderstorm Watch has been issued for much of
the eastern plains until 9 PM tonight. Now, having said that, hi-res
models do indicate that the back edge of the moisture quickly pushes
east late this afternoon into the evening, and western portions of
the watch such as Crowley, Otero and Las Animas counties will likely
be dropped early. Main threats will be wind gusts around 60 mph,
large hail up to 2 inches in diameter, periods of moderate to heavy
rain and frequent cloud to ground lightning. Clearing skies are then
anticipated overnight. Overnight lows will cool into the upper 30s
to mid 40s for the high valleys, and 50s across the plains.

Tomorrow...Upper trough moves into the Great Basin and Four Corners
regions, and increasing w-sw flow aloft will mean a very hot and
increasingly dry day for the forecast area on Sunday. Though SPC has
the far eastern plains within a Marginal box for severe weather,
currently it looks like convection will be isolated at best across
the Palmer Divide and near the eastern border. High temps will climb
into the upper 70s to lower 80s for the high valleys, and mid 80s to
mid 90s for the plains. Moore

&&

.LONG TERM /SUNDAY THROUGH SATURDAY/...
Issued at 301 PM MDT Sat Jun 1 2024

Modest west to northwest flow aloft across the region Sunday night
moderates into the middle of next week, as upper level ridging
continues to build over the Central Rockies. This allow for warmer
and drier conditions to prevail across south central and southeast
Colorado. Highs through mid week look to warm to above seasonal levels
in the mid 80s to upper 90s across the plains, with temps mainly in
60s and 70s across higher terrain. Overnight lows also look to be
at or above seasonal levels, leading to some increased flows in area
streams, with enhanced melting of the high mountain snowpack.

By Thursday, an omega block pattern looks to set up across the region,
with passing waves across the Central Conus and southerly flow in place
across the Dessert Southwest will lead to slowly increasing moisture
and slowly increasing chances of daily showers and thunderstorms area
wide, as temperatures remain at to above seasonal levels.

&&

.AVIATION /00Z TAFS THROUGH 00Z MONDAY/...
Issued at 532 PM MDT Sat Jun 1 2024

VFR conditions and dry weather are expected this forecast
period. Winds will likely be more variable at COS and PUB early
this evening due to several thunderstorm outflow boundaries,
while the gusty southwest winds at ALS diminish. Will see
lighter winds overnight, but with winds and gusts increasing out
of the southwest Sunday afternoon. A slight delay is likely at
PUB, but will eventually see winds turn southwest by mid
afternoon.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...MOORE
LONG TERM...MW
AVIATION...RODRIGUEZ
Hazardous weather outlook, Jun 1, 11:05 AM MDT, 7 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1105 AM MDT Sat Jun 1 2024

COZ058>089-093>099-021300-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1105 AM MDT Sat Jun 1 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Increasing thunderstorm coverage is expected for our plains today.
Some storms could be strong to severe, especially for areas along
and east of I-25 for this afternoon and this evening. Main risks
with storms on our plains today will be large hail up to 1.5 inches
in diameter, damaging winds gusting over 60 mph, and cloud to ground
lightning. Weaker and more isolated storms are expected over the
high country earlier this afternoon as well, where main concerns
will be gusty winds and lightning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated thunderstorms will be possible near the Palmer Divide and
along the Kansas border Sunday afternoon and evening, with gusty
winds to 45 mph and lightning the main storm risks. After a dry
period early next week, scattered thunderstorms return to the area
Thursday and Friday, as moisture increases again across southern
Colorado.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

27/23

In the hours before

Special weather statement, Jun 1, 3:17 PM MDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
317 PM MDT Sat Jun 1 2024

COZ098-099-012145-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
317 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN PROWERS AND
NORTHEASTERN BACA COUNTIES THROUGH 345 PM MDT...

At 317 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Two Buttes Reservoir, or 23 miles north of
Springfield, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Two Buttes Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3759 10232 3762 10262 3779 10263 3795 10205
      3763 10204
TIME...MOT...LOC 2117Z 263DEG 33KT 3772 10246

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

mw
Special weather statement, Jun 1, 3:25 PM MDT, 3 hours 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
325 PM MDT Sat Jun 1 2024

COZ094-012200-
Eastern Las Animas County CO-
325 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN LAS ANIMAS COUNTY
THROUGH 400 PM MDT...

At 324 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Branson, or 22 miles north of Des Moines, moving
east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Las
Animas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3711 10387 3721 10341 3700 10332 3700 10383
TIME...MOT...LOC 2124Z 264DEG 23KT 3708 10377

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

PS
Special weather statement, Jun 1, 3:51 PM MDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Sat Jun 1 2024

COZ097-099-012215-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-
351 PM MDT Sat Jun 1 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN BACA AND
SOUTHEASTERN BENT COUNTIES THROUGH 415 PM MDT...

At 351 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms 11 miles northwest of Pritchett, or 22 miles west of
Springfield, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern Baca
and southeastern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3738 10306 3766 10306 3769 10276 3739 10275
TIME...MOT...LOC 2151Z 252DEG 16KT 3749 10301

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

PS
Special weather statement, Jun 1, 5:02 PM MDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
502 PM MDT Sat Jun 1 2024

COZ094-097-099-012330-
Springfield Vicinity/Baca County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
502 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA...EAST CENTRAL
LAS ANIMAS AND SOUTH CENTRAL BENT COUNTIES THROUGH 530 PM MDT...

At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 19
miles northwest of Pritchett, or 28 miles northwest of Springfield,
moving northeast at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern Baca,
east central Las Animas and south central Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3748 10309 3759 10319 3778 10290 3759 10273
TIME...MOT...LOC 2302Z 240DEG 10KT 3758 10310

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

PS
Special weather statement, Jun 1, 5:30 PM MDT, 1 hour before
Special Weather Statement
National Weather Service Pueblo CO
530 PM MDT Sat Jun 1 2024

COZ099-020000-
Springfield Vicinity/Baca County CO-
530 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BACA COUNTY THROUGH
600 PM MDT...

At 530 PM MDT, Doppler radar was tracking a strong thunderstorm near
The Saunders Elevator, moving east at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of east central Baca
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3729 10214 3748 10212 3750 10204 3728 10204
TIME...MOT...LOC 2330Z 260DEG 8KT 3739 10205

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

PS
Special weather statement, Jun 1, 6:05 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Pueblo CO
605 PM MDT Sat Jun 1 2024

COZ097-020030-
Las Animas Vicinity/Bent County CO-
605 PM MDT Sat Jun 1 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN BENT COUNTY THROUGH 630
PM MDT...

At 605 PM MDT, Doppler radar was tracking a strong thunderstorm near
Las Animas, or 21 miles east of North La Junta, moving northeast at
25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Las Animas, Hasty, John Martin Reservoir, Fort Lyon, and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near John Martin Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3800 10324 3807 10329 3826 10296 3807 10283
TIME...MOT...LOC 0005Z 244DEG 20KT 3808 10316

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

PS

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:05 PM MDTSpecial Weather StatementPUBBent25 min
Jun 2, 1:17 PM MDTSpecial Weather StatementPUB28 min
Jun 2, 2:12 PM MDTSpecial Weather StatementPUBBent33 min
Jun 2, 2:17 PM MDTSpecial Weather StatementPUBBaca28 min
Jun 2, 2:23 PM MDTSevere Thunderstorm WarningPUBBent37 min
Jun 2, 2:25 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas35 min
Jun 2, 3:01 PM MDTSpecial Weather StatementPUBBent44 min
Jun 2, 3:51 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers39 min
Jun 2, 4:22 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBBaca, Prowers38 min
Jun 2, 4:35 PM MDTTornado WarningPUBProwers15 min
Jun 2, 4:42 PM MDTSevere Thunderstorm WarningPUBBaca48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.